# SDR CA991027070

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33110
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1379595C3
- Condition: Cracked
- Location: Lt Pax Window
- Part time: 16,087 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE LEFT HAND PASSENGER WINDOW EXTERNAL PANEL, CRACKED THROUGH.  CABIN PRESSURE REDUCED TO 2 PSI FOR REMAINDER OF FLIGHT.
